# SDR RAIA00712035

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 18,135 hours, 15,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5587 - STL - FWD SIDE AFT CEILING EXIT LOCATOR LIGHT INOP.  MAINTENANCE RESEATED CONNECTOR FOR EMERGENCY LIGHT, TEST GOOD.
